# SDR 08FDEA01981

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 53FX14402
- Condition: Damaged
- Location: Bs 640 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME STA 640 SHEAR TIE LOWER FLANGE HAS A HOLE DRILLED THRU ABOVE STR 27L.  FABRICATED 2 EACH FREEZE PLUGS, 2 RETAINING PLATES.  INSTALLED FREEZE PLUGS AND RETAINING PLATES IAW EA 7-5310-116985, SRM 51-30-2 AND 51-10-7.
